Nonlinear pseudo-supersymmetry in the framework of N-fold supersymmetry



Downloads per month over past year

González López, Artemio and Tanaka, Toshiaki (2006) Nonlinear pseudo-supersymmetry in the framework of N-fold supersymmetry. Journal of physics A: Mathematical and general, 39 (14). pp. 3715-3723. ISSN 0305-4470

[thumbnail of gonzalezlopez17preprint.pdf]

Official URL:


We recall the importance of recognizing the different mathematical nature of various concepts relating to PT -symmetric quantum theories. After clarifying the relation between supersymmetry and pseudo-supersymmetry, we prove generically that nonlinear pseudo-supersymmetry, recently proposed by Sinha and Roy, is just a special case of N -fold supersymmetry. In particular, we show that all the models constructed by these authors have type A 2-fold supersymmetry. Furthermore, we prove that an arbitrary one-body quantum Hamiltonian which admits two (local) solutions in closed form belongs to type A 2-fold supersymmetry, irrespective of whether or not it is Hermitian, PT -symmetric, pseudo-Hermitian, and so on.

Item Type:Article
Additional Information:

©IOP Publishing.
This work was partially supported by Spain’s DGI under the grant No. BFM2002-02646 (AG-L) as well as by the National Science Council of the Republic of China under the grant No. NSC-93-2112-M-032-009 (TT).

Uncontrolled Keywords:Non-hermitian hamiltonians; Quantum-mechanics; Pt-symmetry; Periodic potentials; Real spectra; Systems; Transformations
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32752
Deposited On:24 Aug 2015 13:28
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page